# SDR KBM2005F00199

- Difficulty date: May 6, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Bearing
- Part number: 5529
- Condition: Worn
- Location: Fcu Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL THROTTLE CABLE BEARING WORN.  REMOVED AND REPLACED. (K)
